Skip to content
Includes Expert Content
Headache after oregasm
avatar
Slider26 posted:
I am having headaches after oregasms. What are the causes and treatment?
Reply
 
avatar
DUKE MEDICINE
Timothy Collins, MD responded:
This is called "coital headache" or "orgasmic headache". Most of the time there is no cause found, but we often recommend a scan of the brain (like an MRI scan).

This type of headache is related to migraines, and many of the migraine medications stop the headache or prevent a headache.

Doctors (esp. neurologist) can talk about almost anything objectively, even headaches that happen during sex (most of my patients start off saying "I have these strange headaches with I'm making love" (or use "having sex") to start off the talk about this type of headache.


Helpful Tips

Supplements for headachesExpert
A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
Was this Helpful?
50 of 67 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center